Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 10.03.2012
From: Mike

Subject: Mouth sores

Hi all,

Hope you are all coping ok, Im just wondering if anyone else suffers with mouth sores with pa?
I have been taking sulphasalazine for a couple of weeks now but am pretty sure it isn't that has I had my first before I started taking them.
I've had about three ulcers on the hard bit of gum underneath my teeth. And also two very sore blisters on my lower lip which I think are canker sores.
So just wondering if anyone else experience this?
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

5+4=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board